Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Testicle pain, tightness, lower abdominal pain. Testosterone shots. What can I do?

I am 38 and My right testical started hurting last week and has gotten tight. I try to check after a hot shower but it seems to feel normal just still partly up in me. The left side seems normal. It has been very painful at times and a dull ache all the time. It hurts All the way up into my lower abdomen . I have been taking totestarone shots for a few months now but haven t really had any side affects. I can t get to my urology specialist until the first of march but if its something I should be really worried about I will go to ER. My stomach was hurting really bad and I was doubled over with pain but my stomach got messed up and that went away. The pain in testical and the drawing up started the next day. It s so bad at night I can t lay on my side with my legs closed. Any help would be great full.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems that you are having acute Epididymo Orchitis giving rise to severe pain on local part and lower abdomen.
Consult your doctor urgently and get examined.
A course of antibiotic and anti inflammatory medicine will cure your problem.
Delay in the treatment might cause big problem in future.
Ok and bye.
Answered: Sat, 9 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor